lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Application of Fixed-Point Theory for a Nonlinear Fractional Three-Point Boundary-Value Problem
Linnaeus University, Faculty of Technology, Department of Mathematics. Iran University of Science and Technology, Iran. (International Center for Mathematical Modelling in Physics and Cognitive Sciences, Linnaeus University)ORCID iD: 0000-0003-3056-4299
Iran University of Science and Technology, Iran.ORCID iD: 0000-0002-6770-6951
University of Ioannina, Greece;King Abdulaziz University, Saudi Arabia. (University of Ioannina)ORCID iD: 0000-0002-7695-2118
2019 (English)In: Mathematics, E-ISSN 2227-7390, Vol. 7, no 6, p. 1-11, article id 526Article in journal (Refereed) Published
Abstract [en]

Throughout this paper, via the Schauder fixed-point theorem, a generalization of Krasnoselskii’s fixed-point theorem in a cone, as well as some inequalities relevant to Green’s function, we study the existence of positive solutions of a nonlinear, fractional three-point boundary-value problem with a term of the first order derivative [...]

Place, publisher, year, edition, pages
Basel, Switzerland: MDPI, 2019. Vol. 7, no 6, p. 1-11, article id 526
Keywords [en]
three-point boundary-value problem; Caputo’s fractional derivative; Riemann-Liouville fractional integral; fixed-point theorems
National Category
Mathematical Analysis
Research subject
Mathematics, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-84906DOI: 10.3390/math7060526ISI: 000475299100042Scopus ID: 2-s2.0-85069922317OAI: oai:DiVA.org:lnu-84906DiVA, id: diva2:1322564
Available from: 2019-06-11 Created: 2019-06-11 Last updated: 2019-08-29Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Pourhadi, Ehsan

Search in DiVA

By author/editor
Pourhadi, EhsanSaadati, RezaNtouyas, Sotiris K.
By organisation
Department of Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 45 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf